# SDR HALA2019022500067

- Difficulty date: February 23, 2019
- Submitted: February 26, 2019
- Operation: Air carrier
- Aircraft: N382HA
- Make and model: Airbus A330-243
- Aircraft serial: 1171
- Aircraft time: 37,721 hours, 5,994 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

OPEN - ETOPS SIGNIFICANT SYSTEM - ENG 2 OIL CHIP DETECTED ECAM ILLUMINATED AFTER ENG 2 SHUTDOWN. PER TSM 79-20-00-810-824 INSPECTED OIL CHIP DETECTOR ON NR 2 ENGINE. NO DEBRIS NOTED. CLEARED PER AMM 79-22-46-100-802. FUNCTIONAL CHECK OF EMCD. AMM 79-22-46-720-803. EMCD TEST 73-21-00-740-823 GAVE MAINTENANCE MESSAGE OIL SYSTEM DEBRIS. TSM 79-20-00-810-824 MUST BE COMPLETED IN 40 HOURS OR 3 DAYS.
